Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 730454, 9 pages
http://dx.doi.org/10.1155/2013/730454
Research Article

A Conjugate Gradient Method with Global Convergence for Large-Scale Unconstrained Optimization Problems

1School of Science, East China University of Science and Technology, Shanghai 200237, China
2School of Information and Statistics, Guangxi University of Finance and Economics, Nanning 530003, China
3College of Mathematics and Information Science, Guangxi University, Nanning 530004, China

Received 26 August 2013; Accepted 22 October 2013

Academic Editor: Delfim Soares Jr.

Copyright © 2013 Shengwei Yao et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shengwei Yao, Xiwen Lu, and Zengxin Wei, “A Conjugate Gradient Method with Global Convergence for Large-Scale Unconstrained Optimization Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 730454, 9 pages, 2013. https://doi.org/10.1155/2013/730454.